Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Elliptic Function Identity: Problem 89-1

E. L. Wachspress
SIAM Review
Vol. 31, No. 1 (Mar., 1989), p. 119
Stable URL: http://www.jstor.org/stable/2030852
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
119
    119